CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie
Phenprocoumon-induced liver injury
DOI 10.1055/s-0034-1397143
Bibliografische Angaben
Nachweis in CareLit
Autor:innenBK Straub, V Dries, HU Kasper, E Schömig, U Drebber, C Langner, HP Dienes, P Schirmacher
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe01/2015
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Introduction: Phenprocoumon (Marcumar®), a derivative of 4-hydroxycoumarin with similarity to warfarin, is the most frequently used oral anticoagulant drug in continental europe. Apart from bleeding disorders, other adverse reactions are rare due to its mechanism of action. In the last years, hepatotoxicity has been observed and several case reports have been published. Yet, so far, no systematic analyses of this po…
Zitieren
Zitierempfehlung
BK Straub, V Dries, HU Kasper, E Schömig, U Drebber, C Langner, HP Dienes, P Schirmacher (2015) Phenprocoumon-induced liver injury. Zeitschrift für Gastroenterologie (01). https://doi.org/10.1055/s-0034-1397143
Mit CareLit weiterarbeiten